# SDR UALA2011090504767

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 62,902 hours, 23,151 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 44
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO ELECTRICAL ODOR REPORT IN FLT DECK, PLZ CHK FLT DECK WINDOW ANTI-ICING.  F-O REPORTED TO LOCAL MECH DURING DEBRIEFING THAT SMELL WAS MORE OBVIOUS IN FWD WINDOW AREA RT CORNER.  MECHANICS NOTICED R1 WINDOW J5 TERMINAL LOOSE AND WIRE DISCOLORED NEAR TERMINAL. COULD NOT TORQ THE SCREW.  THE REST OF FLT DECK WINDOWS TERMINAL CHECKED OK.  R1 WINDOW HEAT DEFERRED PER MEL, R1 WINDOW TO BE REPLACED AT THE END OF FERRY FLT 9920.  REPLACED NR 1 RT WINDOW PER MM, EVA UA81266 AND COA 507402. FO WINDOW RPL'D AND PIN & SOC ELECTRICAL CNTN ACP PER UA-EVA-81266.
